# SDR HEEA086951

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,911 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Strap
- Part number: 206052105035
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP ASSY CORRODED, UNABLE TO DETECT CORROSION UNTIL PAINT REMOVAL. TO BE SENT TO VENDOR.
